# SDR REXA97176

- Difficulty date: June 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N326PX
- Make and model: Saab SF340A
- Aircraft serial: 340A054
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Ng Gauge
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

LEFT ENGINE OVERSPED ON TAKEOFF.  SWAPPED NG GAUGES PERFORMED GROUND RUNS NO DEFECT NOTED.  (M)
